# SDR DALA2021051702732

- Difficulty date: May 5, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 77,807 hours, 24,246 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Rig
- Location: Rt Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SHIP 5646 AFTER TXI OUT, R AFT ENTRY DOOR EICAS, ENTRY DOORS LIGHT ON OVR HD PANEL CAME ON AS WELL AS FALSE TAXI OUT PAGE IN ACARS. RETURNED TO GATE. CORRECTIVE ACTION: VERIFIED THAT PROX SENSOR IS GOOD AND FOUND PLUNGER TO TARGET OUT OF RIG ADJUSTED PLUNGER IAW AMM 52-71 B757. OPS CHECK NOW GOOD. (7413070)
